A 61-year-old female asked:
6 month old grandson has infant nystmus can this be caused by ranadine he took for acid reflux?
1 doctor answer • 4 doctors weighed in
Pediatrics 43 years experience
Unlikely!: Nystagmus is unlikely to be caused by ranitidine. It could be congenital meaning present since birth or acquired later due to several causes. He needs to be seen by a pediatric optjomologist and may be a pediatric neurologist also. You have to rule out vision problem and neurological problems.
5.6k viewsReviewed >2 years ago
Last updated Jun 29, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.